# SDR SWAA2020051274953

- Difficulty date: April 29, 2020
- Submitted: May 12, 2020
- Operation: Air carrier
- Aircraft: N473WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33832
- Aircraft time: 55,206 hours, 32,646 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK LEADING EDGE RIB AT LE STA 105.26 RT HORIZONTAL STAB / REPLACED LEADING EDGE RIB AT LE STA 105.26 RT HORIZONTAL STAB IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG 186A1001 REV B
